# SDR FDEA202505210773

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 9,214 hours, 4,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58699
- Condition: Punctured
- Location: Zone 200
- Part time: 9,214 hours, 4,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON MDC FLOOR PANEL 251KFF. MDC FLOOR PANEL 251KFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2   REV 90 AUG 15, 2024
